MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ACTIS COLLARED STD SIZE 2; HIP FEMORAL STEM

DEPUY IRELAND - 9616671 ACTIS COLLARED STD SIZE 2; HIP FEMORAL STEM
Catalog Number 101011020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had a concern with a hip replacement and later, developed a posterior infection.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because lot code provided is not a valid finished goods lot.

Brand Name
ACTIS COLLARED STD SIZE 2
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key17623700
Report Number1818910-2023-17557
Device Sequence Number20354509
Product Code MEH
UDI-Device Identifier10603295380429
UDI-Public10603295380429
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K202472
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number101011020
Device Lot NumberJ95419
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2023
Supplement Date Received by Manufacturer09/21/2023
Initial Report FDA Received Date08/25/2023
Supplement Report FDA Received Date09/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 32IDX48OD.; APEX HOLE ELIM POSITIVE STOP.; PINN 100 W/GRIPTION 48MM.; UNKNOWN HIP FEMORAL HEAD.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown